I started to bleed a month after the first shot so I went to the hospital and was given Oracon F.The bleeding only stopped for a while and it started.I decided to buy the same pill from a pharmacy and started taking for a month and at this point I had a second shot... 3 wks after taking the pill,I started to bled.I decided to buy another pack which I took.Everytime I stopped taking the pill,I could bleed even for a month..and could take the pill but not finishing the course just to stop the bleedin…I had my third shot and the problem continued so I decided to go for 2months but the problem continued and everytime I could take some pills just to stop the bleeding... After the 2months shot,I decided to stop Dep provera and only took microgynon or aracon F from february this year until in july... am really confused cause I want a baby.This all happened from December 2015-July 2017..please help
Whether you have 1 Depo Provera shot, or years of them, your fertility can take up to 18 months to return, from the point you miss your shot.
It is common to get irregular bleeding until you have 2 or 3 shots. Then it normally stops, leaving you with little to no bleeding for the rest of the time you're on Depo shots.
Your body was busy trying to adjust to the new, artificial hormone that you were putting into it with the Depo Provera shot, that is what caused the bleeding. Whilst it was trying to get used to that, you then started giving it more artificial hormone to deal with, in the pills the doctor gave you.
It was then trying to balance itself again, when you stopped the pills & then again when you restarted them. Your poor body won't know where it is, hormonally.
It's just going to take some time to get your hormones rebalanced.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2012 • 18 answers
Posted 10 Mar 2015 • 1 answer
Posted 16 Apr 2016 • 1 answer
Posted 16 Jul 2016 • 0 answers
Posted 29 Dec 2017 • 1 answer